# SDR SWIA202163191

- Difficulty date: November 4, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON LOWER LEADING EDGE PANEL P/N CC670-13054-1 NEEDS REPLACEMENT. SEE JOB 71025091 OP. 83, CAMP # 23589906, LINE ITEM 5.   (C CHECK RO 12-19-21)   REPLACED LH AILERON LOWER LEADING EDGE PANEL P/N:CC670-13054-1 REF. CRJ700 SRM 51-42-21-001-001-A01 AND DWG# CC670-13000 REV. D. SEE CONTINUATION FOR DETAILS / COMPLIED WITH TASK CARD 51-900-1002-SKY
